| Model Number |
9004002 |
| Medical Device Problem Codes |
Inaccurate Flow Rate (1249); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no physical damage.Functional testing confirmed reported problem.The root cause of the reported issue was found to be co2 sensor was out of calibration.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that numbers would drop and be low the device appeared to on all the time.No patient injury was reported.